# SDR DALA2023062805200

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 83,709 hours, 27,610 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0597 R WING SLIDE EICAS ADVISORY CAME ON AND WENT OUT DURING LANDING ROLL. CORRECTIVE ACTION: CLEAN DEBREE FROM DOOR REF B757 FIM 52-90 (4055159)
